| Model Number |
CYF-VHA |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: (b)(6).E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device had the tube opening misaligned.The issue occurred during set up.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: indicators on the ig tube are faded, discoloration of the insertion section tube, adhesive of the bending rubber is chipped, due to stretched angle wire, bending angle is insufficient.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is traced to component failure due to wear.Olympus will continue to monitor field performance for this device.
Event or Problem Description